| Model Number |
SLLES182 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Customer was only able to get 1.2 ml out of the 2ml-18 vial during case.Physician was upset and unable to use lava on additional vessel and stated the patient might have to come back in and get re-treated with lava.
Additional Manufacturer Narrative
A new review of this event was performed.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury.Batch record review showed the device was manufactured to released specifications and had passing quality test results.